Table of Contents
Algebra
Volume 2014, Article ID 782973, 11 pages
http://dx.doi.org/10.1155/2014/782973
Research Article

Injectivity of the Composition Operators of Étale Mappings

Department of Mathematics, Ben Gurion University of the Negev, 84105 Beer Sheva, Israel

Received 1 May 2014; Revised 10 November 2014; Accepted 19 November 2014; Published 10 December 2014

Academic Editor: Dae San Kim

Copyright © 2014 Ronen Peretz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Peretz, “On the structure of the semigroup of entire étale mappings,” Complex Analysis and Operator Theory, vol. 7, no. 5, pp. 1655–1674, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. H. Bass, E. H. Connell, and D. Wright, “The Jacobian conjecture: reduction of degree and formal expansion of the inverse,” American Mathematical Society, Bulletin: New Series, vol. 7, no. 2, pp. 287–330, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. van den Essen, Polynomial Automorphisms and the Jacobian Conjecture, Progress in Mathematics, vol. 190, Birkhäuser, Berlin, Germany, 2000.
  4. S. Smale, “Mathematical problems for the next century,” The Mathematical Intelligencer, vol. 20, no. 2, pp. 7–15, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Peretz, “Picard theorems for Keller mappings in dimension two and the phantom curve,” Journal of Mathematics Research, vol. 6, no. 1, 2014. View at Google Scholar
  6. S. Bochner and W. Martin, Several Complex Variables, Princeton University Press, Princeton, NJ, USA, 1948. View at MathSciNet
  7. T. Nishino, Function Theory in Several Complex Variables, vol. 193 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1996. View at MathSciNet
  8. T. W. Gamelin, Complex Analysis, Springer, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. Peretz, “Maximal domains for entire functions,” Journal d'Analyse Mathématique, vol. 61, pp. 1–28, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Shimizu, “On the fundamental domains and the groups for meromorphic functions I,” Japanese Journal of Mathematics, vol. 8, pp. 175–236, 1931. View at Google Scholar
  11. T. Shimizu, “On the fundamental domains and the groups for meromorphic functions II,” Japanese Journal of Mathematics, vol. 8, pp. 237–309, 1931. View at Google Scholar
  12. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  13. R. Hartshorne, Algebraic Geometry, vol. 52 of Graduate Texts in Mathematics, Springer, 1977. View at MathSciNet